AFRIKA STATISTIKA

Théorie des Probabilités et Statistiques Mathématiques
et domaines connexes



Journal contents / Contenu du Journal

Volume 11, Numéro 2, Année 2016

Olusola Samuel MAKINDE,
On misclassification probabilities of linear and quadratic classifiers, pp. 943-953
DOI : http://dx.doi.org/10.16929/as/2016.943.85
ABSTRACT
Asbtract manquant
Citer cet article
Olusola Samuel MAKINDE, (2016). On misclassification probabilities of linear and quadratic classifiers. Afrika Statistika . Volume 11(2), pp 943-953
Doi : http://dx.doi.org/10.16929/as/2016.943.85













JAS
JAS



ok